Alert archive / Nebraska / Severe Thunderstorm Warnings in 2016

Severe Thunderstorm Warning 255, NWS Omaha, NE

October 4, 2016Saline County, Seward County, Nebraska

NWS Omaha, NE issued this severe thunderstorm warning at Oct 4, 2016, 5:58 PM CDT for Saline County, Seward County, Nebraska. It was in force for 32 min. 4 reports came from inside the area while it was in force.

The area

The outline as issued, with what was reported inside it.

The facts

Issued
Oct 4, 2016, 5:58 PM CDT (22:58 UTC)
Expired
Oct 4, 2016, 6:30 PM CDT
In force
32 min
Issued by
NWS Omaha, NE
Area
Storm-based polygon
Hail
1.75 in
Wind
60.0 mph

Counties Saline County, NE, Seward County, NE

The radar

The Omaha radar (KOAX), 98 km from the middle of the area, began a volume at 22:58 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

What was reported inside it

TimeReportWhereRemark
Oct 4, 6:05 PM CDTHAIL 14 Wsw Dorchester, NETHE GROUND WAS COMPLETELY COVERED WITH HAIL.
Oct 4, 6:08 PM CDTFUNNEL CLOUD4 Wnw Crete, NE
Oct 4, 6:10 PM CDTTSTM WND DMGDorchester, NETIME ESTIMATED BASED ON RADAR. REPORT FROM SOCIAL MEDIAL OF BRANCHES AND POWER POLES BLOWN DOWN.
Oct 4, 6:10 PM CDTHAIL 0.752 E Dorchester, NE

Local storm reports filed while the alert was in force, from inside its polygon or its counties.

Did it verify

Verified. The Iowa Environmental Mesonet's Cow matched 2 storm reports to this severe thunderstorm warning; the first came 7 minutes after it went out.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The watch it was issued in

The SPC watch in force over the same counties when this warning went out.

IssuedProductOfficeLasted
Oct 4, 2:45 PM CDTTornado WatchSPC6 hr

The nearest sounding before it

Omaha, NE (KOAX), launched 12:00Z, 11.0 hours before the alert went out and 97 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Omaha, NE at 12:00Z on 2016-10-04Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 0 joules per kilogram.LCL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Omaha, NE at 12:00Z on 2016-10-04The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 288 square meters per square second.193958Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
0 J/kg
Mixed-layer CIN
No buoyant parcel
Mixed-layer LCL
1039 m above ground
0-6 km bulk shear
26 kt
0-1 km storm-relative helicity
288 m²/s²
0-3 km storm-relative helicity
252 m²/s²
Significant tornado parameter
0.0
Supercell composite
-0.4

Open this sounding in Storm Lab

The text

As transmitted.

048 
WUUS53 KOAX 042258
SVROAX
NEC151-159-042330-
/O.NEW.KOAX.SV.W.0255.161004T2258Z-161004T2330Z/

BULLETIN - IMMEDIATE BROADCAST REQUESTED
SEVERE THUNDERSTORM WARNING
NATIONAL WEATHER SERVICE OMAHA/VALLEY NEBRASKA
558 PM CDT TUE OCT 4 2016

THE NATIONAL WEATHER SERVICE IN OMAHA HAS ISSUED A

* SEVERE THUNDERSTORM WARNING FOR...
  SOUTHEASTERN SEWARD COUNTY IN SOUTHEASTERN NEBRASKA...
  NORTHERN SALINE COUNTY IN SOUTHEASTERN NEBRASKA...

* UNTIL 630 PM CDT

* AT 558 PM CDT...A SEVERE THUNDERSTORM WAS LOCATED 5 MILES SOUTHWEST
  OF DORCHESTER...OR 29 MILES SOUTHWEST OF LINCOLN...MOVING NORTHEAST
  AT 25 MPH.

  HAZARD...GOLF BALL SIZE HAIL AND 60 MPH WIND GUSTS. 

  SOURCE...RADAR INDICATED. 

  IMPACT...PEOPLE AND ANIMALS OUTDOORS WILL BE INJURED. EXPECT HAIL 
           DAMAGE TO ROOFS...SIDING...WINDOWS...AND VEHICLES. EXPECT 
           WIND DAMAGE TO ROOFS...SIDING...AND TREES. 

* LOCATIONS IMPACTED INCLUDE...
  CRETE...MILFORD...FRIEND...DORCHESTER...PLEASANT DALE...
  BLUE RIVER STATE RECREATION AREA AND WALNUT CREEK RECREATION AREA.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

FOR YOUR PROTECTION MOVE TO AN INTERIOR ROOM ON THE LOWEST FLOOR OF A
BUILDING.

&&

A TORNADO WATCH REMAINS IN EFFECT UNTIL 900 PM CDT FOR SOUTHEASTERN
NEBRASKA.

LAT...LON 4062 9731 4080 9709 4081 9691 4055 9691
      4049 9716
TIME...MOT...LOC 2258Z 229DEG 24KT 4058 9716 

HAIL...1.75IN
WIND...60MPH
 
$$

BOUSTEAD
2 follow-up statements
766 
WWUS53 KOAX 042316
SVSOAX

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE OMAHA/VALLEY NEBRASKA
616 PM CDT TUE OCT 4 2016

NEC151-159-042330-
/O.CON.KOAX.SV.W.0255.000000T0000Z-161004T2330Z/
SEWARD NE-SALINE NE-
616 PM CDT TUE OCT 4 2016

...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 630 PM CDT
FOR SOUTHEASTERN SEWARD AND NORTHEASTERN SALINE COUNTIES...

AT 616 PM CDT...A SEVERE THUNDERSTORM WAS LOCATED NEAR MILFORD...OR
18 MILES WEST OF LINCOLN...MOVING NORTHEAST AT 40 MPH.

HAZARD...60 MPH WIND GUSTS AND QUARTER SIZE HAIL. 

SOURCE...RADAR INDICATED. 

IMPACT...HAIL DAMAGE TO VEHICLES IS EXPECTED. EXPECT WIND DAMAGE TO 
         ROOFS...SIDING...AND TREES. 

LOCATIONS IMPACTED INCLUDE...
CRETE...MILFORD...DORCHESTER...PLEASANT DALE...BLUE RIVER STATE
RECREATION AREA AND WALNUT CREEK RECREATION AREA.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

FOR YOUR PROTECTION MOVE TO AN INTERIOR ROOM ON THE LOWEST FLOOR OF A
BUILDING.

&&

A TORNADO WATCH REMAINS IN EFFECT UNTIL 900 PM CDT FOR SOUTHEASTERN
NEBRASKA.

LAT...LON 4080 9709 4081 9691 4064 9691 4059 9713
      4068 9724
TIME...MOT...LOC 2316Z 219DEG 34KT 4073 9703 

HAIL...1.00IN
WIND...60MPH
 
$$

BOUSTEAD
137 
WWUS53 KOAX 042331
SVSOAX

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE OMAHA/VALLEY NEBRASKA
631 PM CDT TUE OCT 4 2016

NEC151-159-042340-
/O.EXP.KOAX.SV.W.0255.000000T0000Z-161004T2330Z/
SEWARD NE-SALINE NE-
631 PM CDT TUE OCT 4 2016

...THE SEVERE THUNDERSTORM WARNING FOR SOUTHEASTERN SEWARD AND
NORTHEASTERN SALINE COUNTIES HAS EXPIRED...
                
THE STORM WHICH PROMPTED THE WARNING HAS WEAKENED BELOW SEVERE
LIMITS...AND NO LONGER POSES AN IMMEDIATE THREAT TO LIFE OR PROPERTY.
THEREFORE...THE WARNING HAS BEEN ALLOWED TO EXPIRE.  HOWEVER SMALL
HAIL IS STILL POSSIBLE WITH THIS THUNDERSTORM.

A TORNADO WATCH REMAINS IN EFFECT UNTIL 900 PM CDT FOR SOUTHEASTERN
NEBRASKA.

LAT...LON 4080 9709 4081 9691 4064 9691 4059 9713
      4068 9724
TIME...MOT...LOC 2328Z 229DEG 24KT 4073 9703 

$$

BOUSTEAD

What forecasters said that day

The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Omaha, NE wrote its last area forecast discussion before this severe thunderstorm warning went out at Oct 4, 3:30 PM CDT, 2 hours 28 minutes earlier.

Area forecast discussion, Oct 4, 3:30 PM CDT, 2 hours 28 minutes before
Area Forecast Discussion
National Weather Service Omaha/Valley NE
330 PM CDT TUE OCT 4 2016

.SHORT TERM...(tonight through Friday)
Issued at 330 PM CDT Tue Oct 4 2016

Early afternoon water vapor imagery reveals a broad long-wave
trough from the Pacific Coast to just east of the Mississippi
Valley with an associated closed low over eastern Montana. An
embedded short-wave trough is in the process of ejecting northeast
across the central Plains this afternoon with this feature
continuing northeast in the upper Mississippi Valley by
12z/Wednesday. In the low levels, mesoanalysis at 19z placed a
cold front from an occluded surface low over northwest ND
southeast through central Nebraska to a secondary low over
central Kansas. A warm front --arising from differential diabatic
heating-- was located over northeast Kansas, gradually developing
north toward the Nebraska border.

Scattered showers and storms and widespread clouds have limited
daytime heating thus far across much of the forecast area.
However, cloud breaks over portions of north-central and northeast
Kansas, in concert with a gradually moistening boundary layer,
will yield a destabilizing air mass through the remainder of the
afternoon across southeast Nebraska. Forcing for ascent associated
with the above-mentioned short-wave trough is expected to foster
an increase in thunderstorms this afternoon into evening, along
and ahead of the cold front which will be edging east. The most
favorable overlap of modest instability and moderately strong
vertical shear will reside across southeast Nebraska where the
highest probability of a few severe storms will exist. Locally
heavy rainfall will also be a concern, though it does appear that
the cold front will begin to accelerate east by evening,
mitigating a potentially more widespread flash flood threat.

Showers and storms should diminish from west to east tonight with
the passage of the surface front with areas of fog possible toward
sunrise Wednesday. On Wednesday, the surface front will stall over
or just to the south of southeast Nebraska and southwest Iowa as a
lee cyclone deepens over the central High Plains. It currently
appears that conditions will remain dry through the daylight
hours, though low-level warm advection will begin to strengthen
later in the afternoon. This warm advection will continue to
intensify Wednesday night in response to a strengthening LLJ
forming ahead of an amplifying short-wave emerging into the
central High Plains. The best chance of showers and thunderstorms
appears to be south of I-80.

On Thursday, the central High Plains short-wave trough will eject
northeast through the mid Missouri Valley in tandem with a
deepening surface low which will will track from western KS at 12z
to north-central IA by Thursday evening. Forecast soundings from
within the warm sector over southeast Nebraska Thursday afternoon
indicate modest instability and vertically veering wind profiles
with more than ample deep-layer shear for a few severe storms. A
strong cold front will accelerate southeast through the area
with the passage of the surface low late Thursday afternoon into
Thursday night. Low temperatures Thursday night could approach
freezing over western portions of northeast NE where clouds will
clear the soonest. Dry and cooler conditions are expected on
Friday as surface high pressure builds into the area.

.LONG TERM...(Friday night through Tuesday)
Issued at 330 PM CDT Tue Oct 4 2016

Potential for more widespread freezing temperatures will exist
Friday night into Saturday morning owing to clear skies and the
proximity of the surface ridge axis. By next weekend, 12z medium-
range guidance suggests the development of quasi-zonal flow aloft
which will yield downslope warming in the low levels. There is
some indication in these data that a weak mid-level impulse will
progress through the central Plains with a slight chance of
showers Sunday night into Monday.

&&

.AVIATION...(For the 18Z TAFS through 18Z Wednesday afternoon)
Issued at 1241 PM CDT Tue Oct 4 2016

MVFR conditions at KOFK, but VFR at KOMA, and KLNK. Main forecast
problems will be timing of thunderstorms into and out of the
forecast points as a cold front moves in from the west. Best
threat at KOFK will be 20-24z, at KLNK 21-01z, and KOMA 22-02z.

&&

.OAX Watches/Warnings/Advisories...
NE...None.
IA...None.
&&

SHORT TERM...Mead
LONG TERM...Mead
AVIATION...DeWald
Hazardous weather outlook, Oct 4, 4:47 PM CDT, 1 hour 11 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE OMAHA/VALLEY NE
447 PM CDT TUE OCT 4 2016

IAZ043-055-056-069-079-080-090-091-NEZ011-012-015>018-030>034-
042>045-050>053-067-068-051200-
MONONA-HARRISON-SHELBY-POTTAWATTAMIE-MILLS-MONTGOMERY-FREMONT-
PAGE-KNOX-CEDAR-THURSTON-ANTELOPE-PIERCE-WAYNE-BOONE-MADISON-
STANTON-CUMING-BURT-PLATTE-COLFAX-DODGE-WASHINGTON-BUTLER-
SAUNDERS-DOUGLAS-SARPY-CASS-OTOE-
447 PM CDT TUE OCT 4 2016

THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF SOUTHWEST
IOWA...WEST CENTRAL IOWA...EAST CENTRAL NEBRASKA...NORTHEAST
NEBRASKA AND SOUTHEAST NEBRASKA.

.DAY ONE...TONIGHT AND WEDNESDAY

SCATTERED THUNDERSTORMS WILL CONTINUE TO DEVELOP ALONG AND AHEAD
OF A COLD FRONT MOVING INTO THE AREA THROUGH EARLY EVENING. A FEW
STORMS MAY BECOME STRONG DURING THIS TIME. THE MAIN HAZARDS WILL
BE LARGE HAIL AND GUSTY WINDS. LOCALLY HEAVY RAINFALL IS ALSO
POSSIBLE WITH ANY STORMS THIS EVENING AS WELL. THUNDERSTORM CHANCES
SHOULD END FROM WEST TO EAST ACROSS EASTERN NEBRASKA BY 10 PM OR
SO, AND END ACROSS WESTERN IOWA BEFORE MIDNIGHT.

.DAYS TWO THROUGH SEVEN...WEDNESDAY NIGHT THROUGH TUESDAY

THUNDERSTORMS ARE POSSIBLE AGAIN WEDNESDAY NIGHT INTO THURSDAY.

PATCHY FROST IS POSSIBLE ON FRIDAY MORNING IN NORTHEAST NEBRASKA.
ON SATURDAY MORNING...FROST IS POSSIBLE ACROSS EASTERN NEBRASKA
AND WEST CENTRAL IOWA...AND NEAR-FREEZING TEMPERATURES ARE
POSSIBLE IN NORTHEAST NEBRASKA.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION WILL PROBABLY NOT BE NEEDED TONIGHT, BUT
SPOTTERS ARE ENCOURAGED TO REPORT SEVERE WEATHER IF ANYTHING
DEVELOPS.

NEZ065-066-078-088>093-051200-
SEWARD-LANCASTER-SALINE-JEFFERSON-GAGE-JOHNSON-NEMAHA-PAWNEE-
RICHARDSON-
447 PM CDT TUE OCT 4 2016

THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF SOUTHEAST
NEBRASKA.

.DAY ONE...TONIGHT AND WEDNESDAY

SCATTERED STRONG AND POSSIBLY SEVERE THUNDERSTORMS WILL MOVE INTO
THE AREAS THIS EVENING. THE MAIN HAZARDS WILL BE LARGE HAIL AND
GUSTY WINDS, BUT ISOLATED TORNADOES WILL ALSO BE POSSIBLE A
TORNADO WATCH IS IN EFFECT UNTIL 9 PM. LOCALLY HEAVY RAINFALL WILL
ALSO BE POSSIBLE. THUNDERSTORM CHANCES END FROM WEST TO EAST BY 10
PM.

.DAYS TWO THROUGH SEVEN...WEDNESDAY NIGHT THROUGH TUESDAY

THUNDERSTORMS ARE POSSIBLE AGAIN WEDNESDAY NIGHT INTO THURSDAY

PATCHY FROST IS POSSIBLE ACROSS THE AREA SATURDAY MORNING.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION MAY STILL BE NEEDED YET THIS EVENING.

DEWALD

In the hours before

Special weather statement, Oct 4, 2:19 PM CDT, 3 hours 39 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE OMAHA/VALLEY NEBRASKA
219 PM CDT TUE OCT 4 2016

NEZ091-041930-
NEMAHA NE-
219 PM CDT TUE OCT 4 2016

...SPECIAL WEATHER STATEMENT...

AT 219 PM CDT...DOPPLER RADAR WAS TRACKING A STRONG THUNDERSTORM NEAR
PERU...OR 18 MILES WEST OF TARKIO...MOVING NORTHEAST AT 65 MPH.

HALF INCH HAIL AND WINDS IN EXCESS OF 30 MPH WILL BE POSSIBLE WITH
THIS STORM.

LOCATIONS IMPACTED INCLUDE...
AUBURN...PERU...NEMAHA...BROWNVILLE AND BROWNVILLE STATE RECREATION
AREA.

THIS INCLUDES THE FOLLOWING HIGHWAYS...
 HIGHWAY 136 IN NEBRASKA BETWEEN MILE MARKERS 230 AND 240.
 HIGHWAY 75 IN NEBRASKA BETWEEN MILE MARKERS 29 AND 31.

LAT...LON 4038 9586 4052 9581 4052 9566 4051 9569
      4049 9568 4047 9569 4046 9567 4046 9564
      4043 9564 4042 9566 4034 9562 4033 9563
      4031 9566
TIME...MOT...LOC 1919Z 205DEG 55KT 4043 9573

DEWALD
Special weather statement, Oct 4, 2:35 PM CDT, 3 hours 23 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE OMAHA/VALLEY NEBRASKA
235 PM CDT TUE OCT 4 2016

IAZ090-042000-
FREMONT IA-
235 PM CDT TUE OCT 4 2016

...SIGNIFICANT WEATHER ADVISORY FOR CENTRAL FREMONT COUNTY UNTIL 300
PM CDT...

AT 234 PM CDT...DOPPLER RADAR WAS TRACKING A STRONG THUNDERSTORM
SOUTHWEST OF HAMBURG...OR 19 MILES NORTHWEST OF TARKIO...MOVING
NORTHEAST AT 65 MPH.

NICKEL SIZE HAIL AND WINDS IN EXCESS OF 30 MPH WILL BE POSSIBLE WITH
THIS STORM.

LOCATIONS IMPACTED INCLUDE...
HAMBURG...SIDNEY...FARRAGUT...RIVERTON AND WAUBONSIE STATE PARK.

THIS INCLUDES INTERSTATE 29 BETWEEN MILE MARKERS 1 AND 7.

LAT...LON 4077 9539 4058 9553 4058 9564 4059 9566
      4058 9566 4058 9573 4065 9577 4086 9563
TIME...MOT...LOC 1934Z 205DEG 54KT 4059 9570

DEWALD
Special weather statement, Oct 4, 2:53 PM CDT, 3 hours 5 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE OMAHA/VALLEY NEBRASKA
253 PM CDT TUE OCT 4 2016

IAZ079-042015-
MILLS IA-
253 PM CDT TUE OCT 4 2016

...SIGNIFICANT WEATHER ADVISORY FOR NORTHWESTERN MILLS...SOUTHWESTERN
POTTAWATTAMIE AND EASTERN SARPY COUNTIES UNTIL 315 PM CDT...

AT 252 PM CDT...DOPPLER RADAR WAS TRACKING A STRONG THUNDERSTORM 4
MILES NORTHWEST OF GLENWOOD...OR 15 MILES SOUTHEAST OF OMAHA...MOVING
NORTHEAST AT 50 MPH.

DIME SIZE HAIL AND WINDS IN EXCESS OF 30 MPH WILL BE POSSIBLE WITH
THIS STORM.

LOCATIONS IMPACTED INCLUDE...
RURAL AREAS IN THE MENTIONED COUNTY.

THIS INCLUDES THE FOLLOWING HIGHWAYS...
 HIGHWAY 34 IN IOWA BETWEEN MILE MARKERS 6 AND 9.
 INTERSTATE 29 BETWEEN MILE MARKERS 35 AND 42.

LAT...LON 4101 9573 4106 9587 4116 9585 4116 9565
      4115 9564
TIME...MOT...LOC 1952Z 204DEG 45KT 4110 9580

DEWALD
Special weather statement, Oct 4, 2:57 PM CDT, 3 hours 1 minute before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE OMAHA/VALLEY NEBRASKA
257 PM CDT TUE OCT 4 2016

IAZ069-042015-
POTTAWATTAMIE IA-
257 PM CDT TUE OCT 4 2016

...SIGNIFICANT WEATHER ADVISORY FOR SOUTHWESTERN POTTAWATTAMIE COUNTY
UNTIL 315 PM CDT...

AT 257 PM CDT...DOPPLER RADAR WAS TRACKING A STRONG THUNDERSTORM 4
MILES SOUTHEAST OF COUNCIL BLUFFS...OR 11 MILES EAST OF
OMAHA...MOVING NORTHEAST AT 45 MPH.

DIME SIZE HAIL AND WINDS IN EXCESS OF 30 MPH WILL BE POSSIBLE WITH
THIS STORM.

LOCATIONS IMPACTED INCLUDE...
COUNCIL BLUFFS...TREYNOR...UNDERWOOD...
MCCLELLAND AND LAKE MANAWA STATE PARK.

THIS INCLUDES THE FOLLOWING HIGHWAYS...
 INTERSTATE 29 BETWEEN MILE MARKERS 43 AND 50.
 INTERSTATE 80 IN IOWA BETWEEN MILE MARKERS 3 AND 17.

LAT...LON 4117 9568 4117 9582 4121 9588 4138 9584
      4141 9568 4132 9553
TIME...MOT...LOC 1957Z 204DEG 39KT 4121 9580

DEWALD
Special weather statement, Oct 4, 3:03 PM CDT, 2 hours 55 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE OMAHA/VALLEY NEBRASKA
303 PM CDT TUE OCT 4 2016

IAZ090-042030-
FREMONT IA-
303 PM CDT TUE OCT 4 2016

...SIGNIFICANT WEATHER ADVISORY FOR EASTERN FREMONT COUNTY UNTIL 330
PM CDT...

AT 302 PM CDT...DOPPLER RADAR WAS TRACKING A STRONG THUNDERSTORM OVER
RIVERTON...OR 18 MILES NORTHWEST OF TARKIO...MOVING NORTHEAST AT 45
MPH.

DIME SIZE HAIL AND WINDS IN EXCESS OF 30 MPH WILL BE POSSIBLE WITH
THIS STORM.

LOCATIONS IMPACTED INCLUDE...
FARRAGUT AND RIVERTON.

LAT...LON 4061 9545 4068 9564 4086 9555 4086 9543
      4082 9539
TIME...MOT...LOC 2002Z 204DEG 38KT 4069 9553

DEWALD
Special weather statement, Oct 4, 3:25 PM CDT, 2 hours 33 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE OMAHA/VALLEY NEBRASKA
325 PM CDT TUE OCT 4 2016

IAZ091-042045-
PAGE IA-
325 PM CDT TUE OCT 4 2016

...SIGNIFICANT WEATHER ADVISORY FOR NORTHERN PAGE COUNTY UNTIL 345 PM
CDT...

AT 325 PM CDT...DOPPLER RADAR WAS TRACKING A STRONG THUNDERSTORM 7
MILES EAST OF ESSEX...OR 24 MILES WEST OF BEDFORD...MOVING NORTHEAST
AT 55 MPH.

DIME SIZE HAIL AND WINDS IN EXCESS OF 30 MPH WILL BE POSSIBLE WITH
THIS STORM.

LOCATIONS IMPACTED INCLUDE...
RURAL AREAS IN THE MENTIONED COUNTY.

LAT...LON 4070 9510 4075 9531 4090 9525 4090 9493
TIME...MOT...LOC 2025Z 204DEG 49KT 4080 9517

DEWALD

The office that day

Everything else NWS Omaha, NE issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Oct 4, 2:39 AM CDTSpecial Weather StatementOAXMadison36 min
Oct 4, 3:15 AM CDTSpecial Weather StatementOAXPlatte30 min
Oct 4, 1:52 PM CDTSpecial Weather StatementOAXRichardson23 min
Oct 4, 2:19 PM CDTSpecial Weather StatementOAXNemaha11 min
Oct 4, 5:22 PM CDTSevere Thunderstorm WarningOAXSaline38 min
Oct 4, 6:09 PM CDTSpecial Weather StatementOAXJefferson, Saline51 min
Oct 4, 6:30 PM CDTSpecial Weather StatementOAXButler30 min
Oct 4, 6:32 PM CDTSpecial Weather StatementOAXLancaster28 min

Nearby

Severe Thunderstorm Warnings in Nebraska, 2016Every severe thunderstorm warning in 2016

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.